Remark on the conditional gauge theorem
Séminaire de probabilités de Strasbourg, Volume 20 (1986), p. 423-425
@article{SPS_1986__20__423_0,
     author = {Chung, Kai Lai},
     title = {Remark on the conditional gauge theorem},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {20},
     year = {1986},
     pages = {423-425},
     zbl = {0612.60065},
     mrnumber = {942036},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1986__20__423_0}
}
Chung, Kai Lai. Remark on the conditional gauge theorem. Séminaire de probabilités de Strasbourg, Volume 20 (1986) pp. 423-425. http://www.numdam.org/item/SPS_1986__20__423_0/

[8] Kai Lai Chung, The lifetime of conditional Brownian motion in the plane, Ann. Inst. Henri Poincaré, vol. 30, no. 4 (1984), 349-351. Errata: in the Theorem, read "only on d" for "only on D"; under (2): Y is an h-supermartingale; in (3) and (4): read "Exh" for "Ex" four times. | Numdam | MR 771894 | Zbl 0573.60070